# SDR R61A2021120100963

- Difficulty date: November 11, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 44,598 hours, 27,890 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bushing
- Part number: 4145T67P01
- Condition: Migrated
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND RH ENGINE PYLON OB AFT PYLON LINK BRACKET, IB FLANGE BUSHING MIGRATED. RH ENGINE PYLON OB AFT PYLON LINK REPAIRED IAW ETD2021-170-038270 AND SB170-54-0014 REV 2. NDT'D WITH NO CRACKS FOUND.
